# SDR ASOA2015070613261

- Difficulty date: June 10, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,726 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD LBL 9 CLIPS ARE CRACKED AT FS 280.00.  REMOVED INBD AND OTBD CLIPS AT LBL 9 FS 280.00 IAW SRM 51-42-21.  INSTALLED NEW INBD AND OTBD CLIPS AT FS 280, LBL 9 IAW SRM 51-42-21 AND 51-77-00-00, TR 51-32.  LOCATED AND DRILLED 2 EA CLIPS INBD AND OTBD IAW SRM 51-40-11.
